# SDR MALA110184

- Difficulty date: August 5, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 8,802 hours, 5,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR EXIT GLOWSTRIP ON FLOOR NEAR SEAT 1A IS LOOSE.	RESECURED EMERGENCY FLOOR STRIP LIGHTING IAW AMM 33-51.  NO FURTHER DEFECTS NOTED AT THIS TIME.
